MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP PEDIATRIC; ELECTRODE

BIO-DETEK INCORPORATED ONE STEP PEDIATRIC; ELECTRODE
Model Number 8900-000219-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated defibrillator was unable to detect the attached electrodes.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The pads were returned to zoll medical corporation for evaluation.The pads were received unopened and in good condition and were successfully recognized by a known good device during initial testing.Further evaluation identified an intermittent fault within the internal shorting wire assembly when the pads were handled or stressed, which can trigger "check pads" messages and give the appearance that the device is not recognizing the pads.The pads were found to have a slightly disconnected self-test wire between the electrodes, resulting in elevated impedance that could prevent self-test initiation.The intermittent condition is consistent with the reported symptoms.The electrodes were scrapped as a precaution.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONE STEP PEDIATRIC
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24605103
Report Number1218058-2026-00033
Device Sequence Number21425638
Product Code MKJ
UDI-Device Identifier00847946016197
UDI-Public(01)00847946016197(17)271217(10)5125
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-000219-01
Device Lot Number5125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown